# SDR MWEA98776

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779226
- Condition: Dented
- Location: Bs 807
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON LONGERON 10L AT STATION 807.  MAINTENANCE REPLACED LONGERON SECTION.
